# SDR 95ZZZX3097

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97537513
- Condition: Cracked
- Location: Fs 680
- Part time: 72,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 11 INCH CRACK AT THE LEFT SIDE OF BULKHEAD PRESSURE DOME AT BS 680.  PERFORMED TEMPORARY REPAIR PER MCDONNELL DOUGLAS RECOMMENDATION.
